# SDR 05FDEA01902

- Difficulty date: July 13, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B FLAP UPPER SKIN BETWEEN XIFN 151.300 TO 159.300, FOUND WITH EXISTING DENTS, 3 PLACES, AS MARKED.  DENT AREA TRIMMED AND REPAIR DOUBLER FABRICATED AND MATERIAL USED AS PER SRM 57-10-00 FIG 34 VOL I AND DRAWING ARC 2740. REPAIR DOUBLER INSTALLED AS PER SRM 51-35-01 VOL II. MAJOR REPAIR AS PER GMM 6-2-100.
